# SDR DALA1244716903

- Difficulty date: August 3, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Aircraft time: 81,391 hours, 35,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER MAINTENANCE FOUND EMERGENCY LIGHTS FROM ROW 36 AND AFT INOPERATIVE.  MAINTENANCE REPLACED FUSES ON BATTERY PACK M9012.  OPS CHECKED OK.
